MAUDE Adverse Event Report: MALLINCKRODT DAR SRL DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT

MALLINCKRODT DAR SRL DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 352/5877
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, when replacing and unpacking the filter, it was found that the splices were cracked and not working properly.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that a sample was received and was not in its original packaging, showing the filter lid was detached from the case.Two images were received, both showing that the filter lid was detached from the case.It was reported that prior to use, when replacing and unpacking the filter, it was found that the splices were cracked and not working properly.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DAR
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
Manufacturer (Section G)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19634221
Report Number2936999-2024-00995
Device Sequence Number12549350
Product Code CAH
UDI-Device Identifier20884522039649
UDI-Public20884522039649
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K941381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352/5877
Device Catalogue Number352/5877
Device Lot Number23A0275FAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown